Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Episodes of swelling and blistering on the fingers. Vomiting after taking prednisone. Referred to rheumatologist

My daughter is 18. She has periodic episodes of her fingers swelling up and blistering. She also has purple coloring on her toes and a purple blister on the top of her big toe. She also has has episodes of vomiting. I took her to her doctor and she was prescribed prednisone 10 mg tablet. The prednisone seemed to cause more vomiting. I was advised to take her to a rhrumotogist I ha
Asked On : Wed, 10 Apr 2013
Answers:  1 Views:  34
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Allergist and Immunologist 's  Response
stop prednesolone and start taking antiallergics instead
you can take fexofenadine bd
add antaCID SYP TDS
APPLY CLINDAMYCIN MIXED WITH MOMETASONE ON AFFECTED AREA
GO FOR FULL BLOOD TESTS AND GO TO SPECIALIST ACCORDING T REPORTS
Answered: Wed, 10 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor